View Single Post
Unread 06-02-2015, 03:56 PM   #1
Huntress
Junior Member
 
Posts: 9
Default Severe side effects after 8months?

Hey everyone. I've been on suboxone since September. I have been using 8mg. I started with feeling swollen, not urinating, constipation, severe anxiety, trouble staying awake.. Those went away for the most part and I started exercising pretty heavy back in Jan. I started to feel like the 8mg wasn't working anymore? I was experiencing wds. I would get cold chills, runny nose, back pain, wake up so tired and groggy. I decided to yo my dose to what the dr originally prescribed which was 16mg. I know it was stupid. I assumed I was sweating out the meds quicker because of my new exercise regimen. Well that's when all hell broke loose. I started having vision issues like seeing colors, blurryness and trails like I was tripping on acid? I started feeling very strange so I cut it back down to 8 right away.. Well now I'm sick as a dog! I'm nauseous all the time, no appetite, no energy at all, I could sleep all day long, pain, stomach cramps, heart palpitations and moody as heck! This has been going on for almost 3 weeks now! Am I in wds from cutting my dose in half? I was only taking 16mg for one month... I have an appt Friday for a full physical to see if anything else is going on but my gut tells me it's from the suboxone and my own stupidity messing around with my doses. Does anyone know why it started to feel like 8 wasn't working anymore? I thought you didn't get a tolerance like other opioids?
Any help is appreciated!! I'm driving my husband crazy, he thinks I'm pregnant which I'm not. Help!
Huntress is offline   Reply With Quote